# SDR W6JA20200711039

- Difficulty date: July 11, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N776RB
- Make and model: Gulstm GV
- Aircraft serial: 585
- Aircraft time: 8,776 hours, 3,435 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1501KD06013
- Part serial: BX6520091
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED LT ENGINE PARAMETERS DIFFERENT THAN RT ENGINE, PARTICULARLY DESCRIBED AS LT FUEL FLOW DOWN TO 1250 LBS, HP DROP, LP DROP, AND HP VIBRATION WENT UP WITH THROTTLE MOVEMENT NOTED BETWEEN 0.48 AS HIGH AS 0.51 (THIS VIBE STILL WITHIN TOLERANCE/LIMIT).  THIS WAS ANOMALY NOTICED AT FL450, MACH 0.83, AND OAT -63.  THERE WERE NO EICAS MESSAGES POSTED AT THAT TIME.  AIRCRAFT TURNED BACK TO DEPARTURE.  DEFECT ISOLATED TO NR 2 ELECTRONIC ENGINE CONTROL (EEC) BASED ON ANALYSIS BY MANUFACTURER. DEFECTIVE UNIT REPLACED BY A REPAIRED UNIT.
